# SDR SWAA2023070355025

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LOWER SKIN (INSPECTION OF SKIN PANEL OUTBOARD OF SB 737-55-1096) .5' CRACK FOUND 26.8' FROM FWD SIDE AT STA 187.70<[01] REMOVED PANEL 341BZ IAW SOPM 20-50-01 TO ACCESS REPAIR.;[02] REQUEST HFEC INSPECTION TO MARK END OF CRACK.;[03] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED AND MARKED ENDS OF THE CRACK.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[04] REMOVED FASTENERS AROUND CRACK FOR ACCESS IAW SRM 51-40-02-0G-0.;[05] CUT AND REMOVED CRACK DAMAGE IAW SRM 51-10-02-0G-0. DIMENSIONS FOR CUTOUT; LENGTH = 1.60' X WIDTH = 0.80'.;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;[07] REQUESTED HFEC INSPECTION TO VERIFY CRACK FREE CUTOUT & OPEN HOLES INSPECTION.;[08] ACCOMPLISHED HFEC INSPECTION OF CUTOUT AND ALL EXISTING HOLES NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL ID IS000681 CAL. DUE 04/2024.;[09] OK TO INSTALL PANEL 341BZ REMOVED FOR ACCESS TO REPAIR ACTION STEP 1.;[10] VERIFIED CORRECTIVE ACTION 9.;[11] INSTALLED PANEL 341BZ IAW AMM 20-50-11-910-801. SCREW GUN ID:ATS2833; CAL DUE 01/2024.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] COMPLETED STEP 1.;[14] 'REPAIRED PER EA 23-155-01829 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN EA 23-155-01829-INSP.';[15] VERIFIED CORRECTIVE ACTION 14.
